MathSciNet Relay Station
MathSciNet bibliographic data
MR1241873 (94k:57048) 57R57 (57N13 57R40 57R55 58D29)
Kronheimer, P. B.; Mrowka, T. S. Gauge theory for embedded surfaces. I. Topology 32 (1993), no. 4, 773–826.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement